100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Chlorpheniramine Maleate 1mg + Paracetamol (Acetaminophen) 125mg + Pseudoephedrine 15mg
Chlorpheniramine Maleate 1mg + Paracetamol (Acetaminophen) 125mg + Pseudoephedrine 15mg (same for both)
You Searched
Medler Plus Orange 1/125/25mg Oral Suspension 60ml
Medler Plus Orange 1/125/25mg Oral Suspension 60ml
₹80
Our Recommendation
Hatric 3 1mg/125mg/15mg Oral Suspension 60ml
218+ Customers trust this
WHO GMP Certified
Assured by
Hatric 3 1mg/125mg/15mg Oral Suspension 60ml
Assured by
218+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.